MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that five of the 31g pen needles did not dispense his insulin.Customer stated that he has been using the product out of this package for a few days (did not specify how long).Customer stated that he had used 15-20 of the pen needles out of the 100 that came in the box, and that five of them did not work as intended in dispensing the insulin.Customer stated that he does not have the pen needles that did not dispense properly.The customer is using compatible product and the pen needle is properly aligned.Customer stated the package had not been open or damaged when received.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 16-jun-2022: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed on retain samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14159873
Report Number1000113657-2022-00221
Device Sequence Number5876756
Product Code FMI
UDI-Device Identifier00021292012793
UDI-Public(01)00021292012793
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2025
Device Model NumberPNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE
Device Catalogue NumberS5H01C31-100TC
Device Lot Number0K606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/25/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown